# SDR DALA2022020700790

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 107,966 hours, 15,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 SEATS 25AB + 27GF EEPLS ITS ASSEMBLY LOOSE. CORRECTIVE ACTION: RESECURED LOOSE EMERGENCY LIGHT SHROUDS PER B767 AMM 25-25. (8365221)
